# SDR F3LA200700228

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LWR FWD ATTACH FITTING ON RT MLG STRUT DOOR RUSTED.  REMOVED AFFECTED PARTS AND INSTALLED LWR FWD ATTACH FITTING IAW MM 32-12-14-400-002.
